MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 6; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 6; HIP CEMENTLESS STEM
Catalog Number 01.39.006
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director on 24 november 2017: ten months after implantation, the patient was complaining of instability.During revision surgery the stem was well fixed and the surgeon decided to change the femoral head.According to the report the stem slightly subsided.A single radiographic projection without indication of time was provided and evaluation of potential implant migration is not possible.On the basis of information provided, the reason of this event cannot be determined.Batch review performed on 04 december 2017: lot 162764: (b)(4) items manufactured and released on 13 june 2016.Expiration date: 2021-06-02 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of instability.The surgeon determined that the stem had slightly subsided.The surgeon swapped the head and implanted an option sleeve with another head.The stem was not revised as it is now stable.

Brand Name
MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 6
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7086820
Report Number3005180920-2017-00726
Device Sequence Number13669160
Product Code LZO
UDI-Device Identifier07630030885556
UDI-Public07630030885556
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2021
Device Catalogue Number01.39.006
Device Lot Number162764
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;